How does Cenforce Fm 100 Mg affect the eyes?

Homepage Forums Products How does Cenforce Fm 100 Mg affect the eyes?

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #57655
    Clifford Foster
    Participant

    Cenforce FM 100 mg is a medication primarily used to treat erectile dysfunction in men. Its active ingredient is sildenafil citrate, which belongs to a class of medications called phosphodiesterase type 5 (PDE5) inhibitors.

    While sildenafil citrate is generally well-tolerated by most individuals, there are some potential side effects, including those affecting vision. The most common visual side effects associated with sildenafil citrate include:

    Changes in Color Vision: Some people may experience a bluish tint to their vision or have difficulty distinguishing between blue and green colors. This is typically mild and temporary.

    Blurry Vision: Sildenafil can cause temporary changes in vision, including blurred vision or increased sensitivity to light.

    Vision Loss: In very rare cases, Cenforce Fm 100mg has been associated with a sudden decrease or loss of vision. This is typically due to a decrease in blood flow to the optic nerve.

    It’s essential to note that these side effects are relatively uncommon and typically resolve on their own after the drug is cleared from the body. However, if you experience any changes in vision while taking Cenforce FM 100 mg, it’s crucial to seek medical attention promptly.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.